Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

Existence of Positive Solutions for the Nonhomogeneous Schrödinger-Poisson System with Strong Singularity

Existence of Positive Solutions for the Nonhomogeneous Schrödinger-Poisson System with Strong Singularity

Year:    2021

Author:    Lijun Zhu, Jiafeng Liao, Qingfang Chen, Lijun Zhu

Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 2 : pp. 186–200

Abstract

In this paper, a class of nonhomogeneous Schrödinger-Poisson systems with strong singularity are considered. Combining with the variational method and Nehari method, we obtain a positive solution for this system which improves the recent results in the literature.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/jpde.v34.n2.6

Journal of Partial Differential Equations, Vol. 34 (2021), Iss. 2 : pp. 186–200

Published online:    2021-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    15

Keywords:    Schrödinger-Poisson system strong singularity positive solution Nehari method.

Author Details

Lijun Zhu Email

Jiafeng Liao Email

Qingfang Chen Email

Lijun Zhu Email

  1. Existence and Regularity of Positive Solutions for Schrödinger-Maxwell System with Singularity

    Sbai, Abdelaaziz

    El Hadfi, Youssef

    El Ouardy, Mounim

    Acta Applicandae Mathematicae, Vol. 193 (2024), Iss. 1

    https://doi.org/10.1007/s10440-024-00679-6 [Citations: 0]